It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 202 for birth control and blood clots. (0.130 seconds)


... I've been taking them both for 9 months and all is well. I have a boring desk job and sit all day on my butt and have not gained weight taking both pills. ... (3 replies)
... I read somewhere that the cases of blood clots in patients on Yasmin has been on the increase but that the FDA has not recalled the medicine. ... (3 replies)
... water weight or bloating, or whatever, over the two and a half years that I was on Ortho Tri Cyclen Lo. I just went off of it around five days ago or so, and so far, have not experienced any abnormal acne, or any other adverse side effects, but we'll see how the coming months go. ... (16 replies)

... without being told about the serious, serious side effects. The fact is, an astounding number of women develop blood clots as a direct result the pill, especially if they have been on the pill for more than five years. ... (7 replies)
... I just stopped using my nuvaring May first and had a full cycle starting May 22nd, I started my second full cycle June 25th and have to recieve my period for "July". It will take a while for everything to be normal again. ... (7 replies)
... i started taking a generic form of alesse and after 6 weeks of taking it, i got a weird pain in my leg and i just passed it off as a cramp. ... (7 replies)
... I was on the patch for almost 2 years. My periods started getting really heavy and I had severe cramping and abdominal tenderness. ... (3 replies)
... First of all I'm 18 and I'm a female just so you know who is telling you this information. I started birth control when I was 13 for the same reasons you are. Of course my reasons have changed over time, but I know the exact answer to tell you. ... (14 replies)
... ring.. etc. that causes heart disease, strokes and blood clots? ... (3 replies)
... but i have no risk factors for high bp. it turned out that it would only be high when i was at the doctors. i routinely went to walmart to check mine on my own and they were a lot lower readings. ... (4 replies)
... up method of birth control? ... (13 replies)
... My gyn prescribed Yasmine for me but I do not like the side affects that I read . I wear contacts and it says that it may cause problems when wearing contacts and blood clots behind the eyes. Has anyone been on this yasmine pill and if so what side effects did you have if any? ... (10 replies)
... Noellynn, how did you know it was a blood clot? ... (7 replies)
... itations which i thought was from too much caffeine well it turns out it was from the pill as soon as the cardioligist came in he asked me if i was taking yasmin and the same with the nurse at another doctors for a follow up her first question was are you on yasmin? ... (7 replies)
... I would stop taking bcp's. They're not good for the body. Read my post about effects of birth control pills. Good info for you to read. I used to get pains in my arms when i started Yasmin. I haven't had anymore. but you know the thing is I ask myself this. ... (7 replies)
... I can tell you my father in law has a blood clot in his leg and he complains about it "hurting" like a sharp stabbing pain. ... (7 replies)
... for about three years now. I am wondering if anyone can share their experience with taking the pill and having blood clots, which would mean having to stop taking it. ... (7 replies)
... for the last 6 years. I stopped taking my birth control pill in June, as I am TTC. I stopped at the end of a pack and experienced the normal withdrawal bleed as I always have. Now... 18 days later, I started to bleed again, assuming this is my first cycle not on the pill. ... (0 replies)
... I have had irregular periods for a long time now. I have hypothyroidism and my gyno had me on tri cyclen lo which seems to keep me regular. Before the pill I would have what was a non stop period. ... (0 replies)
... Since you took a week of Belara, took a week off, and took another Belara, then yes, your hormones are probably pretty messed up from all of those changes in a short amount of time. ... (4 replies)




Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 12:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!